A 24-year-old female asked:
Disclaimer

on ultram 50mg for two weeks. having super dark almost black stool, difficulty urinatining, shakes, and insomnia. is this normal?

1 doctor answer
Dr. Marius Frasie
26 years experience Internal Medicine
DEFINITELY NO: SEE YOUR DOCTOR
Answered on May 25, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old male asked:
Dr. James Goodpaster
29 years experience Dentistry
Anxiety Disorder?: You need to see your physician, a therapist or a psychiatrist to be evaluated for an anxiety disorder. The first that comes to mind is gad (generaliz ... Read More
A female asked:
Dr. Chuck Shaffer
33 years experience Bariatrics
See below: Please call your doctor for appointment.. It could be nothing more than your diet and vitamins your taking but don't take a chance. Black tarry stools ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
Not sure: usually chocolate does not cause dark stools. If the stools are black, particularly if they are foul-smelling, you should be checked out to see if you ... Read More
1
1 thank
A 49-year-old female asked:
Dr. Roberto Duran
20 years experience Pain Management
Clay colored: No this is not normal you may have an obstruction of your bile duct

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month